# SDR GTIA050126

- Difficulty date: April 10, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- Engine: Pwa JT8D217
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Trim
- Location: Nr 1 & 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE IDLE IS TO LOW WITH BLEED 45-47 PERCENT N2 ENGINE EXTREMELY SLOW TO ACCELERATE, EGT IS 490 AT IDLE, MUST MOVE THROTTLE 1 KNOB FORWARD TO MAINTAIN 50 PERCENT N2, NR 2 ENGINE IDLE IS TO LOW WITH BLEED ON 48 PERCENT N2 ENGINE IS VERY SLOW TO ACCELERATE, EGT IS 450 AT IDLE, MUST MOVE THROTTLE 1/2 KNOW TO MAINTAIN 50 PERCENT N2, AIRCRAFT TAIL SWAP TO 815.  PERFORMED ENGINE TRIM ON BOTH NR 1 AND NR 2 ENGINES AND ACCELERATION CHECK, BOTH OPS CHECK NORMAL.  (M)
